Iwas on a 10mcg patch for 3 consecutive mos for back pain. Then, I switched to 5 mcg for three weeks, then stopped altogether 3 days ago. At night I awake 4 times, sweating through pj's., have bad stomach pain, diarrhea, fatigue (today is worst day). How long will this last? Can anything help this?
Well, typically a Dr would transition you over twice that period of time then usually in the final 3-weeks add another medication (temporarily) because it's is common knowledge folks can't just stop these patches without that sort of help, so, it may not be too late to get with the Dr about this, otherwise you can expect this to continue for a while, how long depends on too many factors unique to you to list here, but it could be several weeks.
I'm on day 6 currently after dropping from 20mcg to 15mcg for 4 weeks and then dropping them completely. I have found that taking a single oxy in the morning helps a lot as far as getting up and getting the day started. After I am up I am able to keep going through the day well enough, but there is definitely extreme fatigue involved and insomnia.
I was on 20mcg for 3 years though. I'm not sure if the length of time on the patch makes the withdrawal any harder.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2011 • 4 answers
Butrans patch - day 5 & 6 depressed, sweat profusely,and pain , withdrawal symptoms? is this normal?
Posted 20 Feb 2012 • 1 answer
Why does my Norco not work anymore/ very little while on the Butrans 10mg patch? I need a pro's help
Posted 30 Oct 2014 • 3 answers
I just started butrans 5 patch. The first week I placed on my upper back and experienced significant
Posted 9 Aug 2015 • 2 answers
Posted 1 Apr 2016 • 0 answers